# SDR SWAA2016092007990

- Difficulty date: August 18, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 34,634 hours, 15,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8128U14
- Condition: Corroded
- Location: Bs 788-792
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER SILL TRAP ASSEMBLY CORRODED BETWEEN BS 788 TO 792, RBL 19.5.   R & R THE STRAP ASSEMBLY IAW SRM & DWG.
